一种新的解箱约束变分不等式的光滑牛顿算法  

A New Smoothing Newton Algorithm for Sloving Box Constrained Variational Inequality

在线阅读下载全文

作  者:江莉[1] 

机构地区:[1]青岛科技大学数理系,山东青岛266042

出  处:《临沂师范学院学报》2005年第6期7-10,共4页Journal of Linyi Teachers' College

摘  要:利用Chen—Harker—Kanzow—Smale光滑函数提出了一种新的解葙约束变分不等式的光滑牛顿算法.此算法在每一步迭代中只需处理一个光滑函数,不需考虑使近似参数下降的过程.当满足适当条件时可证明本算法是超线性收敛的.In this paper, a new smoothing Newton algorithm for sloving box constrained variational inequality is proposed through using Chen-Harker-Kanzow-Smale smoothing function, This method has the advantage that it has only to deal with a smooth function at each iteration and it never requires a procedure to decrease an approximation parameter. Under the proper conditions, its convergence rate is superlinear.

关 键 词:光滑函数 箱约束变分不等式 光滑牛顿算法 超线性收敛 

分 类 号:O224[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象